Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Constructive decomposition of BMO functions and factorization of $ A\sb{p}$ weights


Authors: R. Coifman, Peter W. Jones and José L. Rubio de Francia
Journal: Proc. Amer. Math. Soc. 87 (1983), 675-676
MSC: Primary 42B30; Secondary 30D55
MathSciNet review: 687639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give elementary proofs of the decomposition of BMO functions on the line and factorization of $ {A_p}$ weights. Our method is an explicit version of a construction due to the third author.


References [Enhancements On Off] (What's this?)

  • [1] John B. Garnett, Bounded analytic functions, Pure and Applied Mathematics, vol. 96, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1981. MR 628971
  • [2] Peter W. Jones, Factorization of 𝐴_{𝑝} weights, Ann. of Math. (2) 111 (1980), no. 3, 511–530. MR 577135, 10.2307/1971107
  • [3] J. L. Rubio de Francia, Factorization theory and $ {A_p}$ weights, Amer. J. Math. (to appear).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B30, 30D55

Retrieve articles in all journals with MSC: 42B30, 30D55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0687639-3
Keywords: Maximal function, Hilbert transform, BMO, $ {A_p}$ weight
Article copyright: © Copyright 1983 American Mathematical Society